Oscillatory Singular Integral Operators with Hölder Class Kernels
Authors: Al-Qassem, H; Cheng, L; Pan, Y.
Source: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, 25 (4):2141-2149; 10.1007/s00041-018-09660-y AUG 2019
Publication Type: Journal Article
Abstract: We establish the boundedness on Lp(Rn) of oscillatory singular integral operators whose kernels are the products of an oscillatory factor with bilinear phase and a Calderón-Zygmund kernel K(x,y) satisfying a Hölder condition. Our results also hold on weighted Lp spaces with Ap weights.